Advertisement

Journal of Global Optimization

, Volume 37, Issue 2, pp 321–323 | Cite as

On duality bound methods for nonconvex global optimization

  • Hoang TuyEmail author
Original Paper

Abstract

A counter-example is given to several recently published results on duality bound methods for nonconvex global optimization.

Keywords

Nonconvex global optimization Duality bound methods 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Horst R., Thoai N.V. Duality bound methods in global optimization. In: Audet, C., Hansen, P., Savard, G. (eds.) Essays and Surveys in Global Optimization, pp. 79–105. Springer (2005)Google Scholar
  2. 2.
    Horst, R., Thoai, N.V.: Branch and bound methods using duality bounds for global optimization. In: Hoai An, L.T., Tao, P.D., (eds.) Modelling, Computation and Optimization in Information Systems and Management Sciences, pp. 28–36. Hermes Science Publishing Ltd (2004)Google Scholar
  3. 3.
    Thoai N.V. (2000) Duality bound method for the general quadratic programming problem with quadratic constraints. J. Optimiz. Theory Appl. 107, 331–354CrossRefGoogle Scholar
  4. 4.
    Thoai N.V. (2002) Convergence of duality bound method in partly convex programming. J. Global Optimiz. 22, 263–270CrossRefGoogle Scholar
  5. 5.
    Thoai N.V. (2002) Convergence and application of a decomposition method using duality bounds for nonconvex global optimization. J. Optimiz. Theory and Appl. 113, 165–193CrossRefGoogle Scholar
  6. 6.
    Tuy, H.: On a decomposition method for nonconvex global optimization. Optimiz Lett. (to appear).Google Scholar

Copyright information

© Springer Science+Business Media B.V 2006

Authors and Affiliations

  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations